# SDR 090605N342CS1

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N342CS
- Make and model: Cessna 550
- Aircraft serial: 5501101
- Aircraft time: 646 hours, 445 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED.  PERFORMED IN FLIGHT DIVERSION TO SWF, FACTORY SERVICE CENTER.  RECYCLED GEAR WITH NO CHANGE SO COMPLIED WITH CHECKLIST PROCEDURE TO EMERGENCY EXTEND GEAR.  STILL NO DOWN INDICATION SO EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT A PROBLEM.  MAINTENANCE CORRECTED PROBLEM BY REPAIRING A BROKEN WIRE IN THE WHEEL WELL.
